MAUDE Adverse Event Report: RESPIRE MEDICAL RESPIRE PINK SERIES - HERBST; DEVICE, ANTI SNORING

RESPIRE MEDICAL RESPIRE PINK SERIES - HERBST; DEVICE, ANTI SNORING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was a part of an fda (b)(4) and has been subsequently recalled with the knowledge of fda.Capa (b)(4) was opened prior to the incident.Further investigation is being conducted.
 
Event or Problem Description
A respire medical customer service representative spoke with (b)(6), a doctor's staff member and was told that the patient woke up with a broken hinge in his mouth.There was no injury to the patient.

Brand Name
RESPIRE PINK SERIES - HERBST
Common Device Name
DEVICE, ANTI SNORING
Manufacturer (Section D)
RESPIRE MEDICAL
18 bridge street, suite 4j
brooklyn NY 11201
MDR Report Key7595377
Report Number3008937561-2018-00001
Device Sequence Number13497394
Product Code LRK
UDI-Device Identifier00851861007079
UDI-Public00851861007079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1